# SDR UPS97222384

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 651594023
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION FOUND ON BS 740 LOWER FRAME LOWER CHORD ANGLE BETWEEN S23R AND S24R.  LOWER CHORD REPAIR CARRIED OUT IAW UPS MAJOR REPAIR AUTHORIZATION FILE NR 727-53-1875.
